American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 46 found      Go to page: 1 2

[1] A. M. Vershik, P. B. Zatitskiĭ and F. V. Petrov. Integration of virtually continuous functions over bistochastic measures and the trace formula for nuclear operators. St. Petersburg Math. J. 27 (2016) 393-398.
Abstract, references, and article information   
View Article: PDF

[2] Simone Cerreia-Vioglio, Fabio Maccheroni, Massimo Marinacci and Luigi Montrucchio. Choquet integration on Riesz spaces and dual comonotonicity. Trans. Amer. Math. Soc. 367 (2015) 8521-8542.
Abstract, references, and article information   
View Article: PDF

[3] Krishna B. Athreya and Justin R. Peters. Continuity of translation operators. Proc. Amer. Math. Soc. 139 (2011) 4027-4040. MR 2823048.
Abstract, references, and article information   
View Article: PDF

[4] Xing Liang, Xiaotao Lin and Hiroshi Matano. A variational problem associated with the minimal speed of travelling waves for spatially periodic reaction-diffusion equations. Trans. Amer. Math. Soc. 362 (2010) 5605-5633. MR 2661490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] John Franks. A non-measurable set. The Student Mathematical Library 48 (2009) 193-195.
Book volume table of contents
View Article: PDF

[6] John Franks. Two ergodic transformations. The Student Mathematical Library 48 (2009) 129-139.
Book volume table of contents
View Article: PDF

[7] John Franks. A (Terse) Introduction to Lebesgue Integration. The Student Mathematical Library 48 (2009) MR MR2514048.
Book volume table of contents

[8] John Franks. The Lebesgue integral. The Student Mathematical Library 48 (2009) 41-61.
Book volume table of contents
View Article: PDF

[9] John Franks. The regulated and Riemann integrals. The Student Mathematical Library 48 (2009) 1-24.
Book volume table of contents
View Article: PDF

[10] John Franks. Lebesgue measure. The Student Mathematical Library 48 (2009) 25-40.
Book volume table of contents
View Article: PDF

[11] John Franks. The Hilbert space $L^2$. The Student Mathematical Library 48 (2009) 83-109.
Book volume table of contents
View Article: PDF

[12] John Franks. Lebesgue measure. The Student Mathematical Library 48 (2009) 173-192.
Book volume table of contents
View Article: PDF

[13] John Franks. The integral of unbounded functions. The Student Mathematical Library 48 (2009) 63-82.
Book volume table of contents
View Article: PDF

[14] John Franks. Classical Fourier series. The Student Mathematical Library 48 (2009) 111-128.
Book volume table of contents
View Article: PDF

[15] John Franks. Background and foundations. The Student Mathematical Library 48 (2009) 141-171.
Book volume table of contents
View Article: PDF

[16] Peter Loeb and Yeneng Sun. Purification and saturation. Proc. Amer. Math. Soc. 137 (2009) 2719-2724. MR 2497484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Félix Delgado de la Mata and Julio José Moyano Fernández. On the relation between the generalized Poincaré series and the Stöhr zeta function. Proc. Amer. Math. Soc. 137 (2009) 51-59. MR 2439424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Chuanming Zong. What is known about unit cubes. Bull. Amer. Math. Soc. 42 (2005) 181-211. MR 2133310.
Abstract, references, and article information   
View Article: PDF

[19] Cristina Draghici. A general rearrangement inequality. Proc. Amer. Math. Soc. 133 (2005) 735-743. MR 2113922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Alf Birger Rustad. Unbounded quasi-integrals. Proc. Amer. Math. Soc. 129 (2001) 165-172. MR 1694879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Heinz-Albrecht Klei. Fatou's identity and Lebesgue's convergence theorem. Proc. Amer. Math. Soc. 127 (1999) 2297-2302. MR 1636974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Bernd S. W. Schröder. On pasting $A_p$-weights. Proc. Amer. Math. Soc. 124 (1996) 3339-3344. MR 1328376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] A. El Kaabouchi. Mesures domin\'ees par une capacit\'e altern\'ee d'ordre $2$ . Proc. Amer. Math. Soc. 121 (1994) 823-832. MR 1189745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Patrizia Berti, Eugenio Regazzini and Pietro Rigo. Finitely additive Radon-Nikod\'ym theorem and concentration function of a probability with respect to a probability . Proc. Amer. Math. Soc. 114 (1992) 1069-1078. MR 1045586.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] D. Plachky. A multivariate generalization of a theorem of R. H. Farrell . Proc. Amer. Math. Soc. 113 (1991) 163-165. MR 1052873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Zoltán Buczolich. Henstock integrable functions are Lebesgue integrable on a portion . Proc. Amer. Math. Soc. 111 (1991) 127-129. MR 1034883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Ludomir Newelski, Janusz Pawlikowski and Witold Seredyński. Infinite free set for small measure set mappings . Proc. Amer. Math. Soc. 100 (1987) 335-339. MR 884475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Alec Norton. A critical set with nonnull image has large Hausdorff dimension . Trans. Amer. Math. Soc. 296 (1986) 367-376. MR 837817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Yuh Jia Lee. Applications of the Fourier-Wiener transform to differential equations on infinite-dimensional spaces. I . Trans. Amer. Math. Soc. 262 (1980) 259-283. MR 583855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] J.-M. Belley. A representation theorem and applications to topological groups . Trans. Amer. Math. Soc. 260 (1980) 267-279. MR 570789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 46 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia